Day 85 – Phase 4 – outbreak

Home The Candida Forum Candida Questions Day 85 – Phase 4 – outbreak

This topic contains 4 replies, has 3 voices, and was last updated by  carolyny 3 years, 10 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #171113

    carolyny
    Participant
    Topics: 1
    Replies: 2

    I have been using steriod for over 10 years as all the doctors have diagnosed me with eczema. The eczema recurs every month, and it was only last year that a doctor said the rashes were actually caused by fungal. It was at that point of time I research about candida and fungal related topics.

    Today is my Day 85 on the candida diet. However, I am currently having a bad outbreak of rashes after introducing the green apple and walnuts as part of phase 5. They started out as many tiny colorless bumps congregating at the back of my thighs, and slowly evolved to red, rough, elevated and itchy patches. I have been using Travogen, an anti-fungal cream for about 2 weeks now. After a while, these red patches became less red but “break” into many small red dots. Now, it’s worse. The interior of the rashes has become “crusty” with pus, and the area¬†surrounding it remain as flat red dots.

    I am still continuing the diet at phase 4, not going to introduce new food after the outbreak. Also, I have been taking probiotic, milk thistle, and oregano oil and grapefruit seed extract pills daily. Still continuing to apply the anti-fungal cream to the rashes, but starting to apply Travocoid (a combo of anti-fungal and steriod) to the crusty areas. But seems like there is little improvement.

    Feeling distressed now.. can anyone help to advise?

    #171114

    clandestine
    Participant
    Topics: 2
    Replies: 18

    What do your eczema rashes look like? Colour? Texture? Flakiness? Raised?

    #171117

    raster
    Participant
    Topics: 104
    Replies: 6838

    I would consider stopping antifungal (internal) use during the period of outbreaks because these can cause die-off too.

    -raster

    #171322

    carolyny
    Participant
    Topics: 1
    Replies: 2

    What do your eczema rashes look like? Colour? Texture? Flakiness? Raised?

    It looks like these now, the rashes have not cleared up. In fact they got worse..

    Rashes at day 116

    #171323

    carolyny
    Participant
    Topics: 1
    Replies: 2

    I would consider stopping antifungal (internal) use during the period of outbreaks because these can cause die-off too. -raster

    Just saw your reply here, oh no I have been taking in  antifungal pill since then. And recently stopped milk thistle. Apart from stopping antifungal (internal), any advice how I can heal these rashes?

    I am still sticking to the candida diet, probiotic, applying antifungal cream and aloe vera gel on these rashes.

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Day 85 – Phase 4 – outbreak’ is closed to new replies.